# SDR PNSA970303

- Difficulty date: March 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N640PA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC759B
- Engine: Garrtt TPE33111U
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Will Not Start
- Location: Left
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE NO START AT GATE, NO FAULT FOUND BY MAINTENANCE.
